# SDR UIEA2019010700039

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,606 hours, 16,900 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXYGEN MASK MICROPHONE DOES NOT TEST SUCCESSFULLY.( FOUND MASK MIC FO SIDE CONNECTOR DISCONNECTED - RE-SECURED AS REQUIRED - OPS TEST GOOD IAW 35-11-51.  )
